Exact and Sinusoidal Periodic Solutions of Lienard Equation Without Restoring Force

Main Article Content

Jean Akande
Kolawolé Kêgnidé Damien Adjaï
Ayéna Vignon Régis Yehossou
Marc Delphin Monsia

Abstract

In this paper we study a Lienard equation without restoring force. Although this equation does not satisfy the classical existence theorems, we show, for the first time, that such an equation can exhibit harmonic periodic solutions. As such the usual existence theorems are not entirely adequate and satisfactory to predict the existence of periodic solutions.

Article Details

References

  1. A. Sandqvist, K. Andersen, Existence and uniqueness results for Lienards equation having a dead band, IEEE Trans. Circuits Syst. 27 (1980), 1251–1254. https://doi.org/10.1109/TCS.1980.1084775.
  2. D.W. Jordan, P. Smith, Nonlinear ordinary differential equations: an introduction for scientists and engineers, 4th ed, Oxford University Press, Oxford, 2007.
  3. M. Cioni, G. Villari, An extension of Dragilev’s theorem for the existence of periodic solutions of the Liénard equation, Nonlinear Anal.: Theory Methods Appl. 127 (2015), 55–70. https://doi.org/10.1016/j.na.2015.06.026.
  4. G. Villari, F. Zanolin, On the qualitative behavior of a class of generalized Liénard planar systems, J. Dyn. Differ. Equ. (2021). https://doi.org/10.1007/s10884-021-09984-2.
  5. S. Strogatz, Nonlinear dynamics and chaos: with applications to physics, biology, chemistry, and engineering, Repr., Westview Press, Cambridge, Mass, 2007.
  6. M. Sabatini, On the period function of Liénard systems, J. Differ. Equ. 152 (1999), 467–487. https://doi.org/10.1006/jdeq.1998.3520.
  7. V.K. Chandrasekar, M. Senthilvelan, M. Lakshmanan, Unusual Liénard-type nonlinear oscillator, Phys. Rev. E. 72 (2005), 066203. https://doi.org/10.1103/PhysRevE.72.066203.
  8. R. Iacono, F. Russo, Class of solvable nonlinear oscillators with isochronous orbits, Phys. Rev. E. 83 (2011), 027601. https://doi.org/10.1103/PhysRevE.83.027601.
  9. S. N. Pandey, P. S. Bindu, M. Senthilvelan, M. Lakshmanan, A group theoretical identification of integrable cases of the Liénard-type equation x¨+f (x) ˙x +g(x) = 0. I. Equations having nonmaximal number of Lie point symmetries, J. Math. Phys. 50 (2009), 082702. https://doi.org/10.1063/1.3187783.
  10. E.A. Doutetien, A.B. Yessoufou, Y.J.F. Kpomahou, M.D. Monsia, Unbounded periodic solution of a modified Emden type equation. (2021). https://vixra.org/abs/2101.0002.
  11. Y.J.F. Kpomahou, M. Nonti, A.B. Yessoufou, M.D. Monsia, On isochronous periodic solution of a generalized Emden type equation. (2021). https://rxiv.org/abs/2101.0024.
  12. M. Nonti, K.K.D. Adjaï, A.B. Yessoufou, M.D. Monsia, On sinusoidal and isochronous periodic solution of dissipative Lienard type equations. (2021). https://vixra.org/abs/2101.0142.
  13. K.K.D. Adjaï, A.B. Yessoufou, J. Akande, M.D. Monsia, Sinusoidal and isochronous oscillations of dissipative Lienard type equations. (2021). https://vixra.org/abs/2101.0161.
  14. J. Akande, A.V.R. Yehossou, K.K.D. Adjaï, M.D. Monsia, On identical harmonic and isochronous periodic oscillations of Lienard type equations. (2021). https://vixra.org/abs/2102.0082.
  15. K.K.D. Adjaï, M. Nonti, J. Akande, M.D. Monsia, On sinusoidal and isochronous periodic solutions of Lienard type equations with only damping. (2021). https://vixra.org/abs/2102.0132.
  16. J. Akande, A.V.R Yehossou, K.K.D. Adjaï, M.D. Monsia, Sinusoidal and Isochronous Periodic Oscillations of Lienard type Equations without Restoring Force. (2021). https://vixra.org/abs/2102.0158.